On theorems of Jackson and Bernstein type in the complex plane

J. M. Anderson, A. Hinkkanen, F. D. Lesley

Research output: Contribution to journalArticlepeer-review

Abstract

We consider best polynomial approximation to functions analytic in a Jordan domain D and continuous on {Mathematical expression}. We relate theorems of Jackson and Bernstein type to the Hölder continuity of the exterior conformal mapping functions for D.

Original languageEnglish (US)
Pages (from-to)307-319
Number of pages13
JournalConstructive Approximation
Volume4
Issue number1
DOIs
StatePublished - Dec 1988
Externally publishedYes

Keywords

  • AMS classification: 30E10, 41A10, 41A17, 30C10
  • Bernstein's inequality
  • Bernstein's theorem
  • Hölder continuity
  • Jackson's theorem

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)
  • Computational Mathematics

Fingerprint Dive into the research topics of 'On theorems of Jackson and Bernstein type in the complex plane'. Together they form a unique fingerprint.

Cite this